# SDR DALA2018070904429

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,525 hours, 37,760 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION OF ESN 16445, FOUND ONE 3RD STAGE LPT BLADE WITH SULFIDATION, APPARENT LOSS OF MATERIAL AND CORROSION GROWTH THROUGH THE BLADE. PER AMM 72-00-00-803-POO. THIS CONDITION REQUIRES THE ENGINE TO BE CHANGED. THE NR 1 ENGINE S/N 16445 HAS BEEN REPLACED REF 7100-9902E-01. TRANSFERRED DISCREPANCY TO ENGINE HISTORY.
